# SDR AALA202210173286

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 33,839 hours, 18,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE INDICATION IN CRUISE, INDICATIONS NORMAL AFTERWARDS. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A WITH NO FAULTS DETECTED.
